# SDR DALA2025070104931

- Difficulty date: June 30, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N369NB
- Make and model: Airbus A319-114
- Aircraft serial: 2047
- Aircraft time: 58,388 hours, 30,249 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3169 CRACK ACCESS PANEL 322BL LEADING EDGE ON VERTICAL STABILIZER. CORERCTIVE ACTION: COMPLIED WITH ER/A 627100-14. (1055104).
